# SDR SWIA200921211

- Difficulty date: March 18, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 12,780 hours, 10,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6569 - EMERGENCY EXIT SIGN AT GALLEY SERVICE DOOR HAS 1 LIGHT OUT.  RELAMPED.
